MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Nervous System Injury (2689)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that at 1 year digital subtraction angiography (dsa) imaging follow-up, the site reported a raymond and roy, occlusion score of class 2.No parent artery stenosis, complete neck coverage, and complete wall apposition.Class 2 was also reported at the 180-day dsa imaging follow up.Previous mrs reported was 0 at the 180 day visit, however at the 1 year visit the site reported a mrs of 2.No known patient symptoms or complications were associatedwith this event.The patient had undergone dense mesh flow diversion implant on (b)(6) 2025 for treatment of a right hemisphere, c7, bifurcation branch aneurysm.Follow-up 1 year dsa imaging reported a previously ruptured, saccular, right hemisphere, c7, bifurcation branch aneurysm with a max diameter of 6.8 mm and a 6.3 mm neck diameter.The landing zone arterial diameter was 4.3 mm distally and 3.7 mm proximally.Dual antiplatelet treatment (dapt) was administered; however, platelet reactivity testing was not performed.
 
Additional Manufacturer Narrative
Based on additional information received, there was no reported device malfunction and the there was no serious patient injury.Mdr decision corrected to not reportable.No additional supplemental reporting is required for this event unless additional information received indicates a reportable event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported site noted previous entry for mrs2 at 1-year follow-up was incorrect.The patient's mrs at 1-year follow-up has been corrected to 0.Regarding observed r occlusion class 2: the patient had no associated symptoms.No actions taken or planned for observed incomplete occlusion.The event did not result in hospitalization.Based on additional information received, there was no reported device malfunction and the there was no serious patient injury.Mdr decision corrected to not reportable.No additional supplemental reporting is required for this event unless additional information received indicates a reportable event.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23496975
Report Number2029214-2025-02345
Device Sequence Number13010040
Product Code OUT
UDI-Device Identifier00763000284459
UDI-Public(01)00763000284459(17)241212(10)B311688
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Model NumberPED2-425-20
Device Catalogue NumberPED2-425-20
Device Lot NumberB311688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age74 YR
Patient SexFemale
Patient Weight68 KG